# SDR CALA2019061700961

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 81,048 hours, 11,375 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: V652
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF PERFORMED FIM TASK 32-61-00-815 -827-001 FOR DISPLAYED STATUS MS G LDG GEAR MONITOR, FROM SHEET 1 (BLOCK 1) TO SHEET 2 (BLOCK 2), RECORDED FAULT CODES 260 AND 264. ADD FAULT: 32-90-24-00 PERFORMED CHECKS OF SYS 2 LATCH LOCK S260,S264 SENSOR VALUES FRO M REAR PSEU CONNECTOR D2166E AND COMPARED TO SYS 1 LATCH LOCK SE NSOR VALUES ARE GOOD. T/S USED WDM 32-61-11 AND SSM 32-61-01. CALL TOMC PRIOR TO SIGNING OFF THIS LOG PAGE. OKAY TO UNLOCK PERFORMED GEAR SWING AND FOUND NO FAULTS.  REPLACED MAIN GEAR BY PASS /CONTROL VALVE V652 SEE L/P 3498413, CHECKED NOSE GEAR STEE RING CHECK VALVE AND RESTRICTOR SEE L/P 3499930.  SINCE PSEU SHO WED CARD FAILURE 1,5,6, & 7.  REMOVED AND REPLACED PSEU SEE L/P 3496924.CHECKED GOOD ON GEAR SWING AFTER ALL L/P WERE COMPLETED.
